# SDR 05FDEA03380

- Difficulty date: October 11, 2005
- Submitted: October 11, 2005
- Operation: Air carrier
- Aircraft: N556FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46710
- Aircraft time: 82,219 hours, 31,802 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP I/B FITTING HINGE OUTBOARD FOUND DEEP NICK ON INSIDE HOLES ACTUATOR AND LIGHT COROSION ON SURFACE AROUND OF THE HOLE.  INSTALLED OVERSIZED BUSHING IAW CMM 57-52-01.
